On the existence and uniqueness of solutions for an incomplete second-order abstract Cauchy problem

Tom 155 / 2003

F. Periago, B. Straub Studia Mathematica 155 (2003), 183-193 MSC: 34K30, 47D06, 47F05. DOI: 10.4064/sm155-2-7

Streszczenie

We prove existence and uniqueness of classical solutions for an incomplete second-order abstract Cauchy problem associated with operators which have polynomially bounded resolvent. Some examples of differential operators to which our abstract result applies are also included.

Autorzy

  • F. PeriagoDepartamento de Matemática Aplicada
    y Estadística
    Universidad Politécnica de Cartagena
    C/Paseo Alfonso XIII
    30203 Cartagena, Spain
    e-mail
  • B. StraubSchool of Mathematics
    The University of New South Wales
    Sydney, NSW 2052, Australia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek